# SDR GTIA2023072437351

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 1,243 hours, 530 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEAD F/A REPORTED FUME EVENT IN CABIN FINAL DESCENT & LANDING -PERFORMED TSM 05-50-00-869-051-A . UNABLE TO DUPLICATE ODOR . NO PREVIOUS HISTORY. A/C OK FOR SERVICE.
